# SDR SWAA2016083055263

- Difficulty date: August 9, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 42,712 hours, 24,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501
- Condition: Corroded
- Location: Bs 400-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LT Z-CHANNEL CORRODED BETWEEN BS 400 TO 500D, LBL 24.   R & R THE CHANNEL IAW SRM AND DWG.
